# SDR AALA990082

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT STRINGER 51R.  INSTALLED NEW STRINGER FROM STATION 1059-1079 AND SPLICES PER SRM 53-10 VOL 1 P-T PLUS P PER SRM 51-21-01.  (M)
